# SDR DL76G050511

- Difficulty date: September 3, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 38,762 hours, 7,613 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Part number: 285T0014104
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RUDDER RATIO LIGHT AND MSG CAME ON DURING TAXI OUT.  UNABLE TO RESET, RETURNED TO GATE.  FOUND LEFT RUDDER RATIO MODULE FAULTED.  RESET SAME, PERFORMED RUDDER RATIO TEST, CHECKS GODD.  OK FOR SERVICE.
